Tylenol Tylenol Flu Extra Strength Daytime eZ Tabs

20 Tablets

$10.99

Tylenol

Tylenol Flu Extra Strength Daytime eZ Tabs

20 Tablets
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 18.62ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;

$10.99

+
Max: 5
Description
Tylenol Extra Strength Flu Daytime eZ Tabs, 20 Tablets, relieve flu symptoms so you can get relief when it matters most. Get relief of mild to moderate aches & pains, fever and chills, sore throat pain, headache, nasal congestion, and dry cough so that you can get back to your normal, whatever your normal is.

Made in an easy to swallow tablet form. Each yellow morning tablet contains 500mg of Acetaminophen to help relieve pain and reduce fever, 10mg of Dextromethorphan Hydrobromide for cough suppression, and 5mg of Phenylephrine Hydrochloride for nasal decongestion.   

Recommended Dosage:
Adult Use Only (12 years and older): Take 1-2 Daytime OR Nighttime tablets every 4 hours as needed
Do not exceed a combined total of any 8 Daytime OR Nighttime tablets in 24 hours

Warning:
Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take: more than the recommended dose in 24 hours with other drugs containing acetaminophen while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes dark urine sweating nausea vomiting stomach pain unusual tiredness loss of appetite. Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening blisters rash. If any of these symptoms occur, stop use and seek medical help right away.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Features
  • Tylenol Extra Strength Flu Daytime eZ Tabs, 20 Tablets, relieve flu symptoms so you can get relief when it matters most
  • Get relief of mild to moderate aches & pains, fever and chills, sore throat pain, headache, nasal congestion, and dry cough
  • Contains 500mg of Acetaminophen to help relieve pain and reduce fever, 10mg of Dextromethorphan Hydrobromide for cough suppression, and 5mg of Phenylephrine Hydrochloride for nasal decongestion
  • eZ Tabs are easy to swallow and provide fast and effective relief
Ingredients
Medicinal ingredients: Acetaminophen (extra strength) 500 mg, Dextromethorphan Hydrobromide 10 mg, Phenylephrine Hydrochloride 5 mg; Non-medicinal ingredients: Daytime: Carnauba wax, cellulose, corn starch, D&C yellow no. 10 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin.
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 5.51ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;